MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the shaft is broken where it meets the top of the tube causing profuse leakage.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
No samples or photos were received for the investigation.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Based on the present information, and since no photos or a physical sample was received, the reported issue could not be confirmed.All associated lot documentation was carefully reviewed; no issues or discrepancies were found relating to the reported complaint.No non-conformities nor deviations were reported for this lot for this issue.A corrective action is not applicable at this time.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.If a sample is received at a later date, the investigation will be updated accordingly.

Brand Name
BALLOON SLG 14FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13445364
Report Number9612030-2022-03152
Device Sequence Number2161094
Product Code KNT
UDI-Device Identifier10884521010666
UDI-Public10884521010666
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714200
Device Catalogue Number714200
Device Lot Number1833814864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown